Determinants of Matrices on Partially Ordered Sets
Bo Zhou
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):1-6
Details  Full text ( 140 KB)  DOI:10.2298/PETF0213001B
Some relations and subsets generated by principal consistent subset of semigroup with apartness
Romano Abraham Daniel
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):7-25
Details  Cross Ref cited by(3)  Full text ( 262 KB)  DOI:10.2298/PETF0213007R
Some BBP-functions
Lupaš Alexandru
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):26-29
Details  Full text ( 118 KB)  DOI:10.2298/PETF0213026L
The variance of the vertex degrees of randomly generated graphs
Gutman Ivan, Paule Peter
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):30-35
Details  Full text ( 142 KB)  DOI:10.2298/PETF0213030G
Quasi-almost convergence in a normed space
Hajduković Dimitrije
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):36-41
Details  Full text ( 138 KB)  DOI:10.2298/PETF0213036H
A survey on integral graphs
Balinska Krystyna T., Cvetković Dragoš M., Radosavljević Zoran S., Simić Slobodan K., Stevanović Dragan P.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):42-65
Details  Cross Ref cited by(10)  Full text ( 255 KB)  DOI:10.2298/PETF0213042B
Existence and uniqueness of the solution for Lobacevsky’s functional equation
Neamtu Nicolae N.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):66-70
Details  Full text ( 141 KB)  DOI:10.2298/PETF0213066N
On equivalence and spectral multiplicity of some Gaussian processes
Mitrović Slobodanka S.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):71-76
Details  Full text ( 137 KB)  DOI:10.2298/PETF0213071M
On some fractional derivatives of functions of exponential type
Trenčevski Kostadin, Tomovski Živorad
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):77-84
Details  Full text ( 159 KB)  DOI:10.2298/PETF0213077T
On a sum involving the prime counting function 1/4(x)
Ivić Aleksandar
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):85-88
Details  Cross Ref cited by(2)  Full text ( 132 KB)  DOI:10.2298/PETF0213085I
Integral complete split graphs
Hansen Pierre, Melot Hadrien, Stevanović Dragan P.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):89-95
Details  Cross Ref cited by(1)  Full text ( 154 KB)  DOI:10.2298/PETF0213089H
On a lower bound of Jensen’s functional
Pavlović Mirjana, Radenović Stojan N.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2002 (13):96-101
Details  Cross Ref cited by(1)  Full text ( 158 KB)  DOI:10.2298/PETF0213096P